Web of Science: 18 citations, Scopus: 18 citations, Google Scholar: citations
Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields
Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2014
Abstract: We provide normal forms and the global phase portraits in the Poincaré disk for all the Hamiltonian non-degenerate centers of linear plus cubic homogeneous planar polynomial vector fields.
Note: Agraïments: The first author has been supported by AGAUR FI-DGR 2010. The third author has been supported by AGAUR PIV-DGR-2010, FCT grant PTDC/MAT/117106/2010 and through CAMG SD.
Note: Número d'acord de subvenció MICINN/MTM 2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció EC/FP7/2012/316338
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Cubic polynomial system ; Hamiltonian linear type center ; Vector fields
Published in: Journal of differential equations, Vol. 257 (2014) , p. 1623-1661, ISSN 1090-2732

DOI: 10.1016/j.jde.2014.05.024


Postprint
39 p, 577.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16



   Favorit i Compartir